# SDR DL757012000

- Difficulty date: December 31, 2001
- Submitted: January 9, 2002
- Operation: Air carrier
- Aircraft: N656DL
- Make and model: Boeing 757232
- Aircraft serial: 24396
- Aircraft time: 40,674 hours, 20,115 cycles
- System (JASC): 3242 · Brake
- Part: Brake Assy
- Part number: AHA1844
- Condition: Fire
- Location: Nr 1
- Stage of operation: TX
- How discovered: O
- Nature of condition: A
- Precautionary procedure: K

## Discrepancy

UPON ARRIVAL SRQ WHILE TAXIING TO THE RAMP.  RAMP PERSONNEL SPOTTED A NUMBER 1 BRAKE FIRE.  FIRE WAS OUT WHEN A/C STOPPED AT THE GATE.  FLT CREW REPORTED NO SIGN OF ABNORMAL HEAT ON BRAKE TEMP IND.  HOTTEST BRAKE WAS NR 5 THAT WAS SHOWING A 3.  MTC FOUND NR 1 BRAKE WITH BURN MARK AT HYD LINE HOUSING ON BRAKE ASSY.  INSPECTED BOTH MLG ALL TIRES/BRAKES CHECK OK.  REPLACED NR 1 BRAKE ASSY.  NR 1 WHEEL ASSY WAS OK.  NO EXCESSIVE GREASE ON AXLE.
